# SDR 95ZZZX6475

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Inner Ring
- Part number: 206010451005
- Condition: Mismanufactured
- Location: Pylon M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DID NOT GRIND INNER RING TO A MAXIMUM OUTSIDE DIAMETER  = 5.3740 INCHES.
